Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Worsening Symptoms Shortly After Going On Tysabri?

Has Anyone Had Worsening Symptoms Shortly After Going On Tysabri?

I have had 2 infusions and in addition to nausea and depression, I have gotten new and worsening MS symptoms in my legs, some new uncoordination in arms and legs, increased burning, etc.

A MyMSTeam Member said:

When I was on Rebif it made me really depressed and brought back suicidal thoughts. I explained it to my MS SPEACIALIST and there were no changes. I decided to leave that MS SPEACIALIST and changed hospitals, MS SPEACIALIST and DMD. The depression faded and I was able to have better support, care, and DMD.

posted over 4 years ago
A MyMSTeam Member said:

No,I'm sorry In fact after my 1st infusion I was able to do things I haven't been able to do in years,like crossing my legs,laying on my stomach ,I know it seems little,but it was big to me!

posted over 4 years ago
A MyMSTeam Member said:

I have been on Tysabri for two years and my last infusion caused painful aches all over my body now a week after the infusion my legs, knees and right hip are painful but the rest of my body is not as bad. This is the first time I have had noticable changes after my infusion. If anyone out there can think from experience with this DMD what helped with the continual ache and pain Id really appreciate it as we all know pain changes a person when your constantly in pain.

posted almost 3 years ago
A MyMSTeam Member said:

There are plenty of other medications for you. There’s a new one called Ocrevous but you would have to be off of your medicine for at a while ask your Neurologist about it.

posted over 3 years ago
A MyMSTeam Member said:

I’m on Tysbrai for 4 yrs now and I’m always having migraines and the burning and tingling in my arms and especially on the bottom of my feet. I’m having a flair up the 2nd one in 1 and a half which now my neurologist wants to take me off of it...ugh what else is there

posted over 3 years ago
Already a Member? Log in